YURA, Fumitaka

Professor
DepartmentDepartment of Complex and Intelligent Systems
Specialized FieldsDiscrete Integrable System, Cellular Automata, Quantum Information Theory
Subjects in ChargeLinear Algebra I, Linear Algebra II, Formal Languages and Automata
Academic BackgroundERATO, Japan Science and Technology Agency
DegreePh.D.
Personal History
Starting Time of EmploymentApr. 2005

Research Contents

Attractive Factors of My Research

Achievements

Featured articles, Journal of Physics A (2002) :
F. Yura and T. Tokihiro, "On a periodic soliton cellular automaton", J. Phys. A: Math. Gen. 35, 3787(2002).

Institute of Physics (IOP) collection 2014 (2014/07/30) :
F. Yura, "Solitons with a nested structure over finite fields", J. Phys. A: Math. Theor. 47(32):325201-325223 (2014).

Highlights of 2014, Journal of Physics A (2015/02/18) :
F. Yura, "Solitons with a nested structure over finite fields", J. Phys. A: Math. Theor. 47(32):325201-325223 (2014).
http://iopscience.iop.org/journal/1751-8121/page/Highlights-of-2014

Major Books and Papers

F. Yura and T. Tokihiro, "On a periodic soliton cellular automaton", J. Phys. A: Math. Gen. 35, 3787(2002).

D. Yoshihara, F. Yura and T. Tokihiro, "Fundamental cycle of a periodic box-ball system", J. Phys. A: Math. Gen. 36, 99(2003).

F. Yura, "Entanglement Cost of Three-Level Antisymmetric States", J. Phys. A: Math. Gen. 36, L237(2003).

K. Matsumoto and F. Yura, "Entanglement Cost of Antisymmetric States and Additivity of Capacity of Some Quantum Channel", J. Phys. A: Math. Gen. 37, L167(2004).

A. Nobe and F. Yura, "On reversibility of cellular automata with periodic boundary conditions", J. Phys. A: Math. Gen. 37, 5789(2004).

A. Nobe and F. Yura, "Linearizable cellular automata", J. Phys. A: Math. Theor. 40, 7159-7174 (2007).

F. Yura, "Solitons with a nested structure over finite fields", J. Phys. A: Math. Theor. 47(32):325201-325223 (2014).

F. Yura, "Hankel determinant solution for elliptic sequence", Linear Algebra and its Applications 484, 27–45(2015).

K. Matsuya, F. Yura, J. Mada, H. Kurihara, and T. Tokihiro, "A Discrete Mathematical Model for Angiogenesis", SIAM J. Appl. Math., 76(6), 2243--259 (2016).

Message to Students